Recently Viewed

Tesco Soluble 500Mg Paracetamol 24

Tesco Soluble 500Mg Paracetamol 24
  Zoom
Our Price:  £4.35(£5.22 Inc. VAT)
+

Brand:  Tesco


For Rapid Pain Relief

24 Effervescent Tablets

Information

Ingredients:

Each tablet contains Paracetamol 500 mg. Also contains Aspartame (E951) (a source of phenylalanine), and 438 mg of sodium per tablet. Each tablet contains Paracetamol 500 mg. Also contains Aspartame (E951) (a source of phenylalanine), and 438 mg of sodium per tablet

Storage:

  • Do not store above 25ºC. Store in the original package.
  • Protect from moisture.

Directions:

HOW TO TAKE:
These tablets should be dissolved in water immediately before use.
These are effervescent tablets

Dosage:

AGE: ADULTS, THE ELDERLY AND CHILDREN OVER 12 YEARS
DOSAGE: Take one or two tablets up to 4 times a day. The dose should not be
repeated more frequently than every four hours. Maximum dose of 8 tablets in 24
hours. If symptoms persist for more than 3 days consult your doctor.

CHILDREN UNDER 12 YEARS
NOT RECOMMENDED

Net Contents:

24 Soluble Tablets

Name and Address:

Tesco Stores Ltd.,
Cheshunt EN8 9SL,
U.K.

Be the first to Write a Review for this item!